# SDR SWIA201335724

- Difficulty date: December 22, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 32,879 hours, 22,594 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PROX SYS FAULT 2 STATUS MESSAGE APPEARED WHEN LDG WAS RETRACTED.  FLT 3488 REPLACED RELAY K133 & PSEU.  PN ON 8-953-04, SN ON 0267, PN OFF 8-953-03 & SN OFF A010.
